# SDR VNAA20250116042

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: SH670393339
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 879 LBL 10- RBL 28 WING TO FUSELAGE SUPPORT STRUCTURE FLANGE FAYING SURFACE (BOTTOM) IS CORRODED ALONG LENGTH AND REQUIRES EVALUATION CORRECTIVE ACTION: REMOVED CORRODED STRAPS AND INSTALLED (2) STRAPS P/N: (SH670-39333-9) ON FS 879 LBL 10- RBL 28 WING TO FUSELAGE SUPPORT STRUCTURE IAW CRJ700 SRM 51-45-00-001-001-A01, 51-42-10-001-001-A01, 51-42-06-001-001-A01, 51-23-00-001-001-A01, & 51-25-01-001-001-A01.
